# SDR UF6A980325

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: JD273J0170000
- Condition: Out Of Adjust
- Location: Elevator
- Part time: 12,659 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ORD - FLT 5731 - TAKEOFF CONFIGURATION CWP ILLUMINATED ON TAKEOFF ROLL WITH EVERYTHING IN PROPER POSITION.  MAINTENANCE ADJUSTED ELEVATOR TRIM MICROSWITCH.  SYSTEM OPS CHECKED GOOD.  ACFT TT:  12,656 HOURS.  (X)
